PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1996 | 119 | 3 | 247-254
Tytuł artykułu

A note on a formula for the fractional powers of infinitesimal generators of semigroups

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
If -A is the generator of an equibounded $C_0$-semigroup and 0 < Re α < m (m integer), its fractional power $A^α$ can be described in terms of the semigroup, through a formula that is only valid if a certain function $K_{α,m}$ is nonzero. This paper is devoted to the study of the zeros of $K_{α,m}$.
Słowa kluczowe
Czasopismo
Rocznik
Tom
119
Numer
3
Strony
247-254
Opis fizyczny
Daty
wydano
1996
poprawiono
1995-10-25
poprawiono
1995-12-18
Twórcy
  • Departament de Matemàtica Aplicada, Universitat de València, 46100 Burjassot, València, Spain, celso.martinez@uv.es
autor
  • Departament de Matemàtica Aplicada, Universitat de València, 46100 Burjassot, València, Spain, miguel.angel.sanz@uv.es
Bibliografia
  • [1] A. V. Balakrishnan, Fractional powers of closed operators and semigroups generated by them, Pacific J. Math. 10 (1960), 419-437.
  • [2] H. Berens, P. L. Butzer and U. Westphal, Representation of fractional powers of infinitesimal generators of semigroups, Bull. Amer. Math. Soc. 74 (1968), 191-196.
  • [3] H. Komatsu, Fractional powers of operators, Pacific J. Math. 19 (1966), 285-346.
  • [4] H. Komatsu, Fractional powers of operators, II. Interpolation spaces, ibid. 21 (1967), 89-111.
  • [5] H. Komatsu, Fractional powers of operators, III. Negative powers, J. Math. Soc. Japan 21 (1969), 205-220.
  • [6] O. E. Landford and W. Robinson, Fractional powers of generators of equicontinuous semigroups and fractional derivatives, J. Austral. Math. Soc. Ser. A 46 (1989), 473-504.
  • [7] J. L. Lions et J. Peetre, Sur une classe d'espaces d'interpolation, Publ. Math. Inst. Hautes Etudes Sci. 19 (1964), 5-68.
  • [8] C. Martinez and M. Sanz, Fractional powers of non-densely defined operators, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 18 (1991), 443-454.
  • [9] C. Martinez, M. Sanz and L. Marco, Fractional powers of operators, J. Math. Soc. Japan 40 (1988), 331-347.
  • [10] J. D. Stafney, Integral representations of fractional powers of infinitesimal generators, Illinois J. Math. 20 (1976), 124-133.
  • [11] U. Westphal, An approach to fractional powers of operators via fractional differences, Proc. London Math. Soc. (3) 29 (1974), 557-576.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv119i3p247bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.